# SDR 98ZZZX102

- Difficulty date: December 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N94112
- Make and model: Cessna 152
- Aircraft serial: 15285600
- Engine: Lyc O235L2C
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 4381
- Condition: Failed
- Location: Lt Magneto
- Part time: 182 hours
- Component: Slick
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLED TWO NEW 4381 MAGNETOS ON AN ENGINE REBUILD.  LEFT MAG ROTATING MAGNET APPEARS TO HAVE FAILED DUE TO FACTORS UNKNOWN.  RESULT IS A BENT SHAFT AT THE IMPULSE COUPLING.  NO DAMAGE TO DRIVE GEARS NOTED.
